Zurück zu den Preprints des Jahres 1994


1994-26

Ueber die Redundanz von Ecken des Wuerfels bezueglich seines Minimalellipsoides

by Sarges, O..


Series: 1994-26, Preprints

MSC:
90C34 Semi-infinite programming
52A20 Convex sets in $n$ dimensions (including convex hypersurfaces)
52B12 Special polytopes (linear programming, centrally symmetric, etc.)

Abstract:

Keywords:
minimal ellipsoid, semi-infinite programming

This paper was published in:
Beiträge zur Algebra und Geometrie, Vol. 37 (1996), No. 1, 41-49.